# SDR CA011001006

- Difficulty date: September 21, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 24,271 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine
- Component: Engine Oil, Honeywell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE OIL COOLER WAS FOUND TO BE LEAKING FROM THE WELDED AREA AROUND THE DRAIN. RETURNED FOR WARRANTY REPAIR.
